Quitting oxycodone using suboxone taper. - Part 25

By Hydroxyout · Oct 31, 2014 · ·
  1. Thanks for the update JD. I'm so glad you're doing better! Hope that lasts!

    I'v realized that whenever I have a craving, it makes me actually have some withdrawal symptoms and thinking about scoring also makes me tired. I know it's a head thing but damn. For example today before I started feeling rls I had an intense craving. Yesterday, no craving, no rls during the day. It could possibly be a coincidence but who knows.

    I'm happy day 5 is almost done. I'm pretty proud of making it to this point and determined to keep going.

    Love ya all. Stay strong!

Comments

  1. Jungledog
    Hydroxyout,

    The brain rules the body and is incredibly creative. It wants the opiates. So it makes you crave and then backs up the craving with symptoms providing "proof" that it needs a dose. Same thing happens to me. It will decrease with time but hear the first few months are the worst. When the hag whispers, slap the bitch and get busy with some activity to redirect your mind.

    I am down to 9 pills. Feel good except for this weird heavy lead like feeling in my arms. Do you get this? Still using kratom but controlling my use as best I can.

    How are you doing today?

    Hugs,
    JD
To make a comment simply sign up and become a member!